# SDR DXTA200702095

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 2,044 hours, 1,293 cycles
- Engine: Allsn AE3007C
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot Static
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, WHEN APU WAS SHUTDOWN AT ABOUT 15,000 FT MSL, THE (MACH TRIM OFF) (AMB) AND (YD LOWER OFF) AMBER MSGS ILLUMINATED. CHECKLIST PROCEDURES WERE USED TO NO AVAIL.  DURING DESCENT TO LAND, AT ABOUT 3000 FT MSL, THE (MACH TRIM OFF) MSG WENT AWAY.  SHORTLY, THEREAFTER THE (YD LOWER OFF) MSG WENT AWAY. [SUP 4-19-07]  SHORTLY, THEREAFTER THE "YD LOWER OFF" MSG WENT AWAY.  FOUND DEBRIS IN LT AND RT PITOT TUBES.  DISCONNECTED TUBES AND CLEANED.  COMPLIED WITH "PITOT/STATIC SYSTEM LEAK CHECK IAW FAR 91.411, 4/09/07.  WORK IAW CESSNA 750 M/M CHAP 34-11-01.
